MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.tp.0000158713.70266.06

Медицинская библиотека · Transplantation · 2005

Early loss of two renal grafts obtained from the same donor: role of ecstasy?

Hurault de Ligny Bruno, El Haggan Wael, Comoz François, Lobbedez Thierry, Pujo Myriam, Griveau Anne Marie, Bottet Philippe, Bensadoun Henri, Ryckelynck Jean Philippe

Клинический случайСтатьяПеревод в очереди

Аннотация

Early loss of renal grafts is generally caused by vascular or immunologic complications. We describe two patients who received a kidney transplant from the same donor and lost their grafts during the first posttransplant week. Both cases presented necrotizing graft vasculopathy without inflammatory element. The donor was a 21-year-old woman who regularly used "ecstasy" over a 2-year period. After an extensive work-up to investigate the potential causes of graft loss, we considered the possibility of ecstasy being the cause of these two renal-graft losses.

Для цитирования: Hurault de Ligny Bruno, El Haggan Wael, Comoz François, Lobbedez Thierry, Pujo Myriam, Griveau Anne Marie, Bottet Philippe, Bensadoun Henri, Ryckelynck Jean Philippe. Early loss of two renal grafts obtained from the same donor: role of ecstasy?. Transplantation. 2005. DOI: 10.1097/01.tp.0000158713.70266.06.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.